Advanced SearchSearch Tips
On Complete Convergence for Weighted Sums of Pairwise Negatively Quadrant Dependent Sequences
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
On Complete Convergence for Weighted Sums of Pairwise Negatively Quadrant Dependent Sequences
Ko, Mi-Hwa;
  PDF(new window)
In this paper we prove the complete convergence for weighted sums of pairwise negatively quadrant dependent random variables. Some results on identically distributed and negatively associated setting of Liang and Su (1999) are generalized and extended to the pairwise negative quadrant dependence case.
Negative quadrant dependence;complete convergence;weighted sums;negative association;
 Cited by
Bai, Z. and Su, C. (1985). The complete convergence for partial sums of i.i.d. random variables, Science China Mathematics, A28, 1261-1277

Barlow, R. E. and Proschan, F. (1975). Statistical Theory of Reliability and Life Testing Probability Models, Holt, Rinehart and Winston, New York.

Cheng, P. E. (1995). A note on strong convergence rates in nonparametric regression, Statistics and Probability Letters, 24, 357-364. crossref(new window)

Gut, A. (1992). Complete convergence for arrays, Periodica Mathematica Hungarica, 25, 51-75. crossref(new window)

Gut, A. (1993). Complete convergence and Cesaro summation for i.i.d. random variables, Probability Theory and Related Fields, 97, 169-178. crossref(new window)

Hsu, P. L. and Robbins, H. (1947). Complete convergence and the law of large numbers, Proceedings of the National Academy of Sciences of the United States of America, 33, 25-31.

Joag-Dev, K. and Proschan, F. (1983). Negative association of random variables with applications, Annals of Statistics, 11, 286-295. crossref(new window)

Johnson, N. L. and Kotz, S. (1972). Distributions in Statistics: Continuous Multivariate Distributions, Wiley, New York.

Kafles, D. and Bhaskara Rao, M. (1982). Weak consistency of least squares estimators in linear models, Journal of Multivariate Analysis, 12, 186-198. crossref(new window)

Kuczmaszewska, A. (2009). On complete convergence for arrays of rowwise negatively associated random variables, Statistics and Probability Letters, 79, 116-124. crossref(new window)

Lehmann, E. L. (1966). Some concepts of dependence, Annals of Mathematical Statistics, 37, 1137-1153. crossref(new window)

Li, D. L., Rao, M. B., Jiang, T. F. and Wang, X. C. (1995). Complete convergence and almost sure convergence of weighted sums of random variables, Journal of Theoretical Probability, 8, 49-76. crossref(new window)

Liang, H. Y. (2000). Complete convergence for weighted sums of negatively associated random variables, Statistics and Probability Letters, 48, 317-325. crossref(new window)

Liang, H. Y. and Su, C. (1999). Complete convergence for weighted sums of NA sequences, Statistics and Probability Letters, 45, 85-95. crossref(new window)

Rao, C. R. and Zhao, M. T. (1992). Linear representation of M-estimates in linear models, Canadian Journal of Statistics, 20, 359-368. crossref(new window)

Tolley, H. D. and Norman, J. E. (1979). Time on trial estimates with bivariate risk, Biometrika, 66, 285-291. crossref(new window)

Wu, Q. (2006). Probability Limit Theory for Mixing Sequences, Science Press, Beijing, China, 170-176, 206-211.